# SDR DALA2020011400245

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 72,273 hours, 52,586 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Detached
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CAPT SIDE WIPER ARM DEPARTED AIRCRAFT ON DESCENT. REP CAPT WINDSHIELD WIPER REF MD 88 M/M 30-42. (LP5498940)
